Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the treatment for Adult Nocturnal enuresis causing fatigue, dizziness and dehydration?

Adult Nocturnal enuresis
I am a 23 years old girl and I wet my bed at night. The longest dry time used to be a week maximum but currently it's only one or two days if I am lucky. The first doctor I went to (I was 13 then I guess) prescribed Imipramine hydrochloride 25 mg. It did not improve my condition at all. The second doctor (I was 20) prescribed Imipramine hydrochloride 25 mg 3 times a day, Stimulan 800 mg 3 times a day and Neuroton 3 times a day. This combination made me fatigue and dizzy. I could not perform any activities or concentrate while taking it and my easy solution was to stop it. The last doctor prescribed Detrusitol 2 mg once a day, I took it for a week but there was absolutely no dry nights so I stopped taking it. I am so tired and exhausted and I am always so dehydrated due to losing massive amounts of fluids.


Asked On : Tue, 7 Jan 2014
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears that you are not responding to the sensation of peeing. I usually advise you to consult a neurologist for diagnosis and treatment.
You may need to get the culture and sensitivity of the urine, and treatment accordingly.
I usually prescribe to my patient with such symptoms MENTAT an ayurvedic preparation from the himalya drugs. 2 tablets 2 times daily.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Tue, 7 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions